| Catalog Number |
AB6324 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we didn't find other complaint regarding the lot number 9683031.
Event or Problem Description
According to the available information, a piece of hair was in the packaging.
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint regarding the lot number 9683031.A photo is available on the complaint and one hair was observed inside the inner packaging.On 19th november we received investigation from our subcontractor: "the operators have not detected the hair.Reinforced control actions have been put in place to properly control the products before and after sheathing and before and after the corking rope to avoid this issue occurred again" in addition, our subcontractor has re-sensitized production operators about "hair presence" following this complaint checking quality database reveled no anomaly in relation to the described problem.
Event or Problem Description
According to the available information, a piece of hair was in the packaging.